Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Tramadol cause heart burns?

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3630 Questions

default
Posted on Mon, 15 Jun 2015 in Medicines and Side Effects
Question: does tramadol cause heartburn
doctor
Answered by Dr. Panagiotis Zografakis 16 minutes later
Brief Answer:
Yes...

Detailed Answer:
Hello,

tramadol may cause dyspepsia (5-13%). Dyspepsia is vaguely defined by it's definition may contain heartburn. So the answer is yes. If nothing else changed in your regimen besides tramadol then this is probably what caused the symptom. If you stop it and the symptom subsides, you would have another reason to believe so. And the final confirmation would come after starting it again; the symptoms should recur.

I hope I've helped!
You can contact me again, if you'd like more information or clarifications.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Heartburn

doctor1 MD

My boyfriend is 46. Muscular build, good health nonsmoker, nondrinker. On the phone today he mentioned he has the taste of blood in his mouth and just went to the bathroom and lost "about a pint" of blood from his anus. He is waiting to hear back from his doctor. Had a colonoscopy less than a year ago that was good. He is a Firefighter/Paramedic. He usually goes to the bathroom once a day. Many things seem to upset his stomach, and he gets heartburn frequently. He just drinks milk, doesn't like to take antacids. I think he may be lactose intolerant as usually drinking milk or eating ice cream makes it hard to breath or wheezy and he spits alot after. Any ideas?

doctor1 MD

Hello, for the past two days I ve been feeling as if a hair all has been stuck in the back of my throat. I keep swallowing but it feels stuck in there. I m also experiencing heartburn-like pain in middle of my chest. We just got two new puppies yesterday. What could this be?

doctor1 MD

What are the signs of a heart attack...I am 61 yrs old, have been having severe chest pains, heavyness at chest, pounding so bad that I feel it in my throat, no numbing of the arms, my concern is I am getting these symptoms when sitting or laying down. Today I ate and started with the pain about 45 min later so I am hoping it is heartburn. Other times it just happens suddenly. I am waiting for insurance approval to see a cardiologist.

doctor1 MD

I ve been taking Cefdinir for 5 days now due to strep throat. It is the first time I ve ever taken Cefdinir. I started coughing last night so I took some Delsym which I have taken before with no problem. I woke with bad pain in the center of my chest that went straight through to my back. Almost like severe heartburn but not really. I went ahead and took 2 Tums but it didn t help. I m a 50 year old female, healthy. The only medication I take is Adderal 10 mg which I took yesterday. Any ideas of what could be causing this pain?

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area which lasts for 5-10 minutes.its occurenCe is twice and thrice in 15 days. I have got all checkup...

doctor1 MD

I have a very sudden and sharp pain under thr left side of my rib cage which worsens with a deep breath and while laying down. Has been coming and going for a while but lately is more frequent. Usually the discomfort ends within a few minute but...

doctor1 MD

My husband is complaining of difficulty breathing and tightness in his chest. This happened shortly after dinner so he wondered if he ate too much but that could not be the cause. He is 69 and has been relaxing all day. What should I do? Be aware...